# SDR ASAA2023040342719

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 28,891 hours, 9,066 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RF53183
- Condition: Unknown
- Location: #1 Engine
- Part time: 11,921 hours, 3,570 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAXIING CLEAR OF THE RUNWAY, THE FILTER BYPASS ON THE #1 ENGINE OF THE FUEL PANEL LIGHT CAME ON. WE SHUT DOWN THE ENGINE AND TAXIIED IN NORMALLY. GROUNDED - YES. RUN ENGINE REF. AMM 71-00-00 & FILTER BYPASS LIGHT DID NOT CAME ON. FOUND MX MESSAGE 73-31071 REF. FIM 73-00 TASK 801. O/H FILTER BYPASS ON @ #1 ENGINE. JP 69016 04/04/2023. REMOVED & REPLACED FFDPS REF. AMM 73-34-01/401.PERFORMED GOOD EEC TEST FOR #1 ENGINE BYPASS FUEL SWITCH, REF. AMM 73-21-00-700-804-F00. N. KENENO 42609 04/04/2023. PERFORM LEAK CHECK ON #1 ENGINE FFDPS, NO LEAKS NOTED. A/C OK FOR SERVICE.
